# SDR IPXA13179677

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 321490
- Part serial: 2098
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE RAFT RELEASE WARNING SYS LIGHT INOPERATIVE IAW TSM 52-73-00.   R & R ASPSU (70WN) IAW AMM 52-73-01-02, ITEM 30A.
